# SDR JBXA000283

- Difficulty date: May 21, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N311ML
- Make and model: Boeing 737-76N
- Aircraft serial: 30051
- Aircraft time: 4,122 hours, 2,832 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Malfunctioned
- Location: Windshield Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD WIPER STUCK IN THE VERTICAL POSITION WILL NOT OPERATE.  DUE TO WEATHER PROBLEMS AT DESTINATION AIRPORT AIRCRAFT RETURNED TO RDU.  INSPECTED CAPTAINS SIDE WIPER MOTOR, CYCLED CIRCUIT BREAKER FOR WIPER MOTOR.  PERFORMED OPERATIONAL CHECK OF WIPER MOTOR IAW B-737 AMM 30-42-31.  OPERATIONAL CHECK GOOD.
